Journal Article

Interconnected switched discrete-time systems: robust stability and stabilization

Magdi S. Mahmoud, Fouad M. AL-Sunni and Yuanqing Xia

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 28, issue 1, pages 41-73
Published in print March 2011 | ISSN: 0265-0754
Published online October 2010 | e-ISSN: 1471-6887 | DOI:
Interconnected switched discrete-time systems: robust stability and stabilization

Show Summary Details


This paper develops a decentralized approach to the robust stability and stabilization problems of class of non-linear interconnected discrete-time systems with arbitrary switched rules. This class of interconnected systems consists of coupled nominally linear subsystems with unknown-but-bounded state delay. We showed that multi-controller switched schemes provide an effective and powerful mechanism to cope with highly complex systems with large uncertainties. We developed a delay-dependent decentralized structure that guarantees asymptotic stability with local disturbance attenuation on the subsystem level. Then we constructed decentralized switched control schemes based on state feedback and dynamic output feedback to ensure stabilizability of the global system with ℓ2-performance bound. The theoretical developments are demonstrated by numerical simulation of a multi-reach water pollution control problem.

Keywords: switched interconnected systems; delay-dependent stability; switched Lyapunov–Krasovskii functional; switched state feedback; switched output feedback; LMIs

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.